# SDR SWAA2023122127110

- Difficulty date: December 2, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 32,338 hours, 15,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1671 GO OUT AFTER 2 MINUTES EMERGENCY LIGHTS ASSOCIATED WITH M1671 GO OUT AFTER 2 MINUTES.<[01] REPLACED M1671 BATTERY AND TESTED PER AMM 33-51-06-960-805; NO DEFECTS NOTED.;[02] SIGNED FOR PART INSTALLATION.;[03] VERIFIED CORRECTIVE ACTION 1
